MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 8X18IN 4-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 8X18IN 4-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP773D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and suture was used.During the procedure, when pulling the suture, the suture was detached from the needle unintendedly.It was a control release needle.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL+ VIO 8X18IN 4-0 S/A SH CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10563449
Report Number2210968-2020-07161
Device Sequence Number2822496
Product Code GAM
UDI-Device Identifier10705031055490
UDI-Public10705031055490
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP773D
Device Catalogue NumberVCP773D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date09/21/2020
Patient Sequence Number1